MathSciNet Relay Station
MathSciNet bibliographic data
MR1879974 (2002m:03070) 03E05
Komjáth, Péter; Laczkovich, Miklós A combinatorial property of cardinals. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1487–1491 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement